# SDR SWAA2023102501900

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD HAS CORROSION AT BS 767+3 - 787; RBL 22; WL 163<[01] UPDATED STEP 1 AND 2;[02] UPDATED STEP 3 AND 4;[03] UPDATED STEP 3;[04] UPDATED MEASUREMENTS TABLE;[05] UPDATED STEP 5;[06] REMOVED ACB FWD SHIELD IAW SRM 51-40-02-0G-0  RECEIVED NEW SHIELD ITEM#: 146A8127U12ATSMRO PO# : 932411/1  LOCATED; DRILLED AND COUNTERSANK NEW ACB FWD SHIELD IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A0081 ID:0046 REV:-  INSTALLED NEW AFT CARGO FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 ID:0046 REV:-;[07] VERIFIED CORRECTIVE ACTION 6. VERIFIED MEASUREMENTS. JOB COMPLETE.
